EconPapers    
Economics at your fingertips  
 

Positive Partial Transpose Matrix Inequalities

Mohammad Bagher Ghaemi (), Nahid Gharakhanlu, Themistocles M. Rassias and Reza Saadati
Additional contact information
Mohammad Bagher Ghaemi: Iran University of Science and Technology
Nahid Gharakhanlu: Iran University of Science and Technology
Themistocles M. Rassias: National Technical University of Athens
Reza Saadati: Iran University of Science and Technology

Chapter Chapter 6 in Advances in Matrix Inequalities, 2021, pp 221-266 from Springer

Abstract: Abstract In this chapter, we present some inequalities related to $$2\times 2$$ 2 × 2 block PPT matrices and positive matrices partitioned in blocks. When these positive block matrices are PPT, some nice results have been obtained, motivated by the Quantum Information Science. Our study follows a natural thought that conclusions drawn under the PPT assumption should be stronger than those drawn under only the usual positivity assumption. Moreover, we believe the new result presented in this work is of interest in its own right and may serve to understand better the intrinsic properties of PPT matrices in quantum sciences and information theory. Note that multipartite quantum states that have a positive partial transpose concerning all bipartitions of the particles can outperform the separable state in linear interferometers.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-76047-2_6

Ordering information: This item can be ordered from
http://www.springer.com/9783030760472

DOI: 10.1007/978-3-030-76047-2_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-76047-2_6